Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
A. K. Md. Ehsanes Saleh, Mir M. Ali "Asymptotic Optimum Quantiles for the Estimation of the Parameters of the Negative Exponential Distribution," The Annals of Mathematical Statistics, Ann. Math. Statist. 37(1), 143-151, (February, 1966)